# SDR ASAA2014071808609

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 34,751 hours, 11,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHTS OPS CHECK,  FOUND PASSENGER COMPARTMENT EMERGENCY LIGHTS ON RT SIDE ABOVE SEAT ROWS 17, 19, & 27 ARE INOPERATIVE. ACFT GROUNDED.  LIGHT ASSY AT 17, 19, & 27 HAVE BROKEN GROUND TABS INSIDE SOCKETS. REPLACED LIGHT ASSYS AND BATTERY CHARGER PACK ASSY M1671. OPS CHECK OK.  REF AMM 33-51-03/201 AND 33-51-06/201.
